Forum

support

Hi, I`ve just noticed that there are several replies with my name attached.

It is some time since I offered as much support.

I am weaning right down off pregabalin, as i believe they are responsible for weight gain and a sadness deep inside.

My normal self is climbing out of a dark hole i`ve been in! Hurrah!

luv Pollx

Aww Poll, don’t like the thought that you’ve been feeling so sad. Glad to hear you’re starting to feel like your old self. xx

Hi Poll,

im sorry that you have been feeling down - please don’t sink, your cheerfulness is a role model to me - I admire your attitude so much

now I want to get to the bottom of your post - do you mean that some of the replies with your name attached have not actually been you or were posted by yourself whilst you were feeling “off it” ? I remember vaguely reading someone else mentioning this ( posted by someone else not an out of body experience)

Hello poll

i hope you feel better soon.

Catherine xx

Poll, l think many of us need to have our meds revised - as they do not all work together. And of course, many of us do not respond well to some of them. The side-effect - contra-indications are never the same for everyone. As you know baclofen and oxybutinin certainly did not suit me. Knocked me off my feet - left me very weak and feeble. l have been taking amitriptyline for quite a long time. Came off it by accident as l had run out - and l felt much better for not taking it. So have stopped that as well.

So l stick to a high dose vitd3/b12/magnesium/omega 3/ and LDN and Sativex. Quite enough for me - and no ill-effects. l remember one med - l think it was Rophrinole - it said on the leaflet ‘could cause unusual sexual thoughts’. Had a good laugh with the pharmacist about it. Only took it for 4days and stopped - but not because of anything sexual.

Do hope you start to feel more like your lovely self soon - and the new chariot arrives to take you on your adventures.

Fx

Hi Poll,

know what you mean about the weight gain and drugs. When I came off mine I lost the weight that I had gained!! Wen to the docs last week and she is referring me for couselling!! At least not drugs!! So now on the waiting list. She did mention upping my Amitriptyline from 10mg to 20mg. I am using these to help me sleep!! But even then still concerned about the weight gain, Still under weight though from all the stress that has happened over the last few months.

Hope your ok

Love C x

Thankyou for all your lovely replies!

Wendells…I think I worded it badly…no, I dont think anyone else posted as me, but it was just a bit of a realisation to see my name against a few posts in succession!

Looking forward to Friday and getting my new chariot…Ill be able to hit Halifax and Huddersfields cobbles with less of an uncomfortable ride.

Plus when we watch a film in screens 5 - 9, at the vue complex, I wont have to endure the neck pain because I am so close to the screen. I will be able to recline and put my feet up!

Screens 1 - 4 have wheelchair spaces up the back in an elevated position. Now why a newly built cinema decides to be more accommodating in only 4 of it`s 9 screens, is beyond me!

luv Pollx

Sounds good Poll - you definitely haven’t been your cheerful self recently, glad you have found the culprit and hope it continues. Medications help with something and can lead to another. I have been gaining weight a lot recently MS nurse thinks it is medication. Unfortunately don’t think I can reduce them or come off them as I am just about to manage to work full time. I am looking forward to all your lovely new adventures in the much awaited chariot. Enjoy yourself

Hi Poll it’s good you are feeling more like your old self and am sorry you have been so Down Oh how I’ve missed your little jokes. Welcome back

Janet

x.